# SDR FDEA202208232037

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141N86272
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, R-1 DOOR SCUFF PLATE, THE AFT CORNER PLATE IS CRACKED REPAIRED THE R-1 DOOR AFT CORNER SCUFF PLATE AND RESTORED FINISH IAW FEDEX DWG   SR57-53-003, REV. B.
